# SDR SIMA20140418001

- Difficulty date: April 18, 2014
- Submitted: April 21, 2014
- Operation: Air carrier
- Aircraft: N858AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145754
- Aircraft time: 25,728 hours, 22,685 cycles
- System (JASC): 3250 · Landing Gear Steering System
- Part: Manifold
- Condition: Faulty
- Location: Nlg Steering
- Stage of operation: TO
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DURING TAKEOFF ROLL AT APPROXIMATELY V1, 119 KTS, THE STEERING JERKED HARD TO THE RIGHT.  ACFT ROTATED AT 124 KNOTS WITH NO EICAS ANNUNCIATIONS.  A NORMAL LANDING WAS DONE WITH NO FURTHER STEERING PROBLEMS.  STEERING WAS DISENGAGED ON LANDING ROLLOUT & TAXI WAS NOT ATTEMPTED, TRANSFERRED TO NRWC 858-ORD-01394.  REPLACED STEERING MANIFOLD IAW NRWC 858-ORD-01395 & RUDDER PEDAL POTENTIOMETER IAW NRWC 858-ORD-01390 & BLEED AIR OUT OF NOSE STEERING ACTUATOR IAW CMM 32-21-11.  STEERING OPERATIONS CHECKED GOOD IAW AMM 32-50-00.
